Avatar universal
ears
Hi everyone, I have had ringing in the ears for a year before I treated and some vertigo from time to time. Mostly when I was trying to quit smoking the patch made it worse. I started treatment of peg and ribiviran last september and treated 9 months I had to quit treatment due to the side's. I did what I could. well it has been 4 weeks and I feel real good now. but my ears are starting to ring again. is this from the Hep C? Has anyone experienced this? I only had 30,000 viral load and a stage one with type 1a. My doctor said I still have a good chance its gone but my ears are ringing all over again im woried.
Cancel
8 Answers
Page 1 of 1
Avatar universal
Did you ask your Doc about it? Maybe you have an inner ear infection or possibly wax build-up??? My brother had vertigo and his Doc seemed to think it was because of major wax build-up. After he cleaned his ears out the sx. eased off. It's worth looking into.....good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
i have had ringing-esp when smoking and off& on all during trx...i think it's result of lowered oxygen in blood and therefore in my brain!....ahhhh the fog thickens& i can't even remember the plot.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I've had an itchy ear since this last treatment.  I had the doctor check it and the nurse cleaned it out, but it's still itching.  I don't know if the treatment had any bearing on this or not.  Now that I'm off treatment, with a period of time for the drugs to clear out, hopefully, my ear will return to normal.

Susan
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
92903 tn?1309908311
Nan, Looked for an email and didn't see one. Also, don't have your addy. How about dropping me a line?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
144210 tn?1273092382
I have had constant ringing, and sinus pain since I finished my treatment. Docs say I have sinusitis, but I think there must be a connection to the treatment or the disease itself. The docs just don't know evrything.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
119874 tn?1189759429
I had very mild ringing in my ears periodically before TX.  During TX, I had severe ringing in my ears (I attributed it to the Riba but I was anemic too) and the severe ringing is still there now, 3 weeks after TX.  I can't stand to be in a really quiet place--the ringing drives me crazy!


I believe that this ringing is listed on the drug side effects for Riba.  It's one of the less common side effects (I think).
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
The outside of my right ear itches me like crazy and has for the majority of tx.  Sometimes I scratch it so much it turns bright red - my doctor found nothing wrong with it at all of course.....but it drives me MAD!

And it's only the right one and it has no riba bumps nothing. I figure I'm just destined to look more and more freakish as time goes by...God love this disease LOL
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Every time I stop treatment, I end up with either a bad cold or sinus infection.  Is that strange or what?

Susan
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
jimgreg on now 400 mg of lamctal,,a... Comment
11 hrs ago
Avatar universal
Blank
Avatar universal
Blank
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1473362051
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank
Hepatitis C Community Resources